Thanks for posting your query at DoctorSpring.com
I can understand your concern. I reviewed the pictures.
You seem to be having a progressive vitiligo where the depigmented patches are in increasing in size and number.
I would recommend that you visit your dermatologist who can give you a treatment protocol for the same. It would benefit you to take methyl prednidolone orally and make your vitiligo a stable vitiligo. Application of tacrolimus would be highly beneficial. Once your vitiligo is stable, taking narrow band uvb therapy will benefit you.
There are no food items which need to be avoided as vitiligo is not related to any type of food intake.
Please let me know if you have any queries. Take care
Patient replied :
Sorry... I get eczema on my skin not vitiligo...There picture i send is medicine which i buy.Not the illness.I just wanna ask do this medicine have any Hormone drugs (example: Corticotrophin) inside the medicine? By the way,the number which i send just the number on medicine instructions
Sorry for the confusion earlier.
No, this medicine has no hormones inside it.
You can use it for eczema.